For the last 3 weeks i have had pain in lower area and throw up at night and in morning and when i eat it dose not what to stay down,the liquid yellow in color. all the liquid i drink and any pills i take come back up,please help the general practioner dose not seen to help what should i do ??? I am 72 years young.
I cannot confirm the exact cause of your symptoms without a complete medical history, clinical examination and investigations. Lower abdominal pain with vomiting can be due to gastro esophageal reflux disease,appendicitis,drug induced,cholecystitis,hepatitis,urinary tract infections, renal colic, Yellow vomitus may indicate that you are vomiting bile and other digestive juices .Vomiting bile is usually an indication of serious illness, and I would strongly recommend that that you should seek emergency medical care. Do write to us again.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.